# SDR COMA0160135

- Difficulty date: January 19, 2001
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N786CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7333
- Aircraft time: 3,785 hours, 3,355 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Part number: 355862255
- Condition: Malfunctioned
- Location: Fuselage
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ANTI-ICE DUCT WARNING MESSAGE.  REPLACED FUSELAGE SECTION OF LEAK DETECTION LOOP.
